# SDR 070163

- Difficulty date: August 20, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N894GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49660
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR HAS GOUGE ON 3RD STRINGER FROM BOTTOM OF DOOR.  ORIGINAL SKIN THICKNESS .050".  REMOVED .015" OUT OF LIMITS PER SRM 53-04 FIG 38.  AREA MEASURES 2" BY 1" BY .015.  FABRICATED INTERNAL REPAIR DOUBLER 2024 T3 .032".  DOOR SKIN OK FOR CONTINUED SERVICE.
